Join the 'Dyazide' group to help and get support from people like you.
We found 18 questions associated with the 'Dyazide' topic.
Posted 25 May 2017 by • 1 answer
I take Dyazide on a daily basis. My blood pressure usually runs on the low side about 110/80. Upon arrival at the hospital my blood pressure was 77/67 when I was in the emergency room . I was admitted for bilateral pneumonia. I was on intravenous sodium chloride for 3 1/2 days. I have been out of ...
Posted 1 Dec 2016 by • 0 answers
I have been taking Irbesartan 300mg , Norvasc 5 mg and Dyazide daily for hypertension. Would like to know if I can consume grapefruit products while taking these medications?
Posted 12 Aug 2016 by • 0 answers
Are there any side effects to taking an herbal colon cleanse while on blood pressure medicine like dyazide..
Posted 22 Jan 2015 by • 1 answer
Posted 29 Aug 2012 by • 1 answer
Hello, wondering if anyone here has experience with and knowledge of kidney stones with dyazide. I've been taking dyazide for treatment of Meniere's and recently had a kidney stone (and likely had some prior to this but did not get a medical diagnosis or catch the stones.) I discovered, ...
Posted 8 Nov 2012 by • 1 answer
About three weeks ago, I was prescribed hydro/triamterene for fluid in the ear (hydrops) and I also take 20 mg of citalopram for anxiety. Is it safe to take these two medications? I noticed a moderate interaction warning and I'm a bit concerned. Thank you
Posted 27 Apr 2011 by • 1 answer
I have been a fluid retainer all my life. Doctor changed me from dyazide to lisinopril and now my legs are retaining fluid. Should I expect him to find another bp med? It works fine for my bp and only side affect is a light cough. Is this better than dyazide for me? My blood pressure was marginal, ...
Posted 14 May 2012 by • 2 answers
Posted 26 Aug 2011 by • 1 answer
Posted 26 Oct 2011 by • 1 answer
Posted 11 Jul 2011 by • 2 answers
Posted 17 Sep 2010 by • 1 answer
... Triamterine (generic for Dyazide), Lisinopril, Omeprazole and Levothyroxine. I also take a multi-vitamin and a prescribed B-Complex. I think the Prednisone is the culprit but I will call my dr. if the pain continues. Any ideas?
Posted 1 Jun 2010 by • 1 answer
Posted 21 Apr 2010 by • 1 answer
Posted 5 Feb 2010 by • 1 answer
I just found out from my pharmacist that Papaverine is no longer being made. It, along with dyazide, has helped keep me symptom free from my Meniere's Disease for 7 years. Do you know of any other medication that works just like Papaverine? Thank you Kathy Clark
Related Condition Support Groups
Dyazide Patient Information at Drugs.com
- Dyazide Information for Consumers
- Dyazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dyazide (detailed)